Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2001, Volume 69, Issue 4, Pages 630–633 (Mi mz691)  

Brief Communications

About Distances between Points on the Plane

S. V. Konyagin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm691

Full text: PDF file (216 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2001, 69:4, 578–581

Bibliographic databases:

Received: 21.09.2000
Revised: 05.10.2000

Citation: S. V. Konyagin, “About Distances between Points on the Plane”, Mat. Zametki, 69:4 (2001), 630–633; Math. Notes, 69:4 (2001), 578–581

Citation in format AMSBIB
\Bibitem{Kon01}
\by S.~V.~Konyagin
\paper About Distances between Points on the Plane
\jour Mat. Zametki
\yr 2001
\vol 69
\issue 4
\pages 630--633
\mathnet{http://mi.mathnet.ru/mz691}
\crossref{https://doi.org/10.4213/mzm691}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846004}
\zmath{https://zbmath.org/?q=an:1024.11049}
\transl
\jour Math. Notes
\yr 2001
\vol 69
\issue 4
\pages 578--581
\crossref{https://doi.org/10.1023/A:1010276601734}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169324200029}


Linking options:
  • http://mi.mathnet.ru/eng/mz691
  • https://doi.org/10.4213/mzm691
  • http://mi.mathnet.ru/eng/mz/v69/i4/p630

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:422
    Full text:166
    References:35
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021